# SDR 2023FA0000221

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: General aviation
- Aircraft: N662AR
- Make and model: Lear 60LEAR
- Aircraft serial: 60221
- Aircraft time: 6,560 hours, 4,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 4/15/23, N662AR FLEW FROM KVNY TO KLAS. AS THE CREW COMPLETED A NORMAL LANDING OF THE AIRCRAFT IN LAS, THEY WERE INSTRUCTED TO TURN OFF ON A HIGH SPEED TAXI WAY AND PROCEED TO PARKING. THE TRS WERE DEPLOYED AND WORKING NORMALLY. AS THE TURN WAS INITIATED AND TRS STOWED THE CREW REPORTED THE STEERING DID NOT RESPOND AND THE BRAKES HAD LITTLE TO NO PEDAL FEEL WHEN PRESSED. THEY WERE COMING UP ON ANOTHER AIRCRAFT THAT WAS AHEAD OF THEM AND ELECTED TO USE THE EMERGENCY BRAKING (EMER AIR) WHICH SLOWED THE AIRCRAFT WHILE THE AIRCRAFT IN FRONT WAS ABLE TO MOVE ON AND WAS CLEAR. WITH ENOUGH RAMP SPACE AND NO OTHER AIRCRAFT NEARBY, THE AIRCRAFT WAS SLOWING ON ITS OWN INTO A LH TURN, THE CAPTAIN LET IT CONTINUE ON THE TURN WHICH SLOWED THE AIRCRAFT ALMOST TO A STOP. HE THEN CAME TO A COMPLETE STOP WITH A SMALL INPUT OF EMER AIR. HE THEN FELT SOLID BRAKE PRESSURE RESISTANCE ON THE BRAKE PEDALS AND THE STEERING STARTED WORKING AGAIN. THE AIRCRAFT WAS PARKED AT THE FBO WITH STEERING AND BRAKING ACTION WORKING NORMALLY. ON 4/17 ATI JET MAINTENANCE WAS DISPATCHED TO LAS TO INSPECT THE AIRCRAFT. NO DISCREPANCIES WERE FOUND. BRAKING WAS NORMAL, STEERING SYSTEM ALSO FOUND TO BE WORKING NORMALLY. A FERRY PERMIT WAS GRANTED AND A NORMAL TAXI/TAKEOFF DEPARTING LAS WITH THE SAME IN ELP. NO DETERMINATION HAS BEEN MADE AS TO WHAT CAUSED THE ISSUES IN LAS. ALL ANTI SKID COMPONENTS WILL BE TESTED/INSPECTED AS WELL AS THE STEERING SYSTEM COMPUTER, SERVO AND OTHER RELATED ITEMS.
